Hamiltonian spatial structures for three-dimensional water waves in a moving frame of reference

被引:0
|
作者
Bridges, T.J. [1 ]
机构
[1] Univ of Warwick, Coventry, United Kingdom
关键词
Eigenvalue collisions - Hamiltonian structure - Relative equilibria;
D O I
暂无
中图分类号
学科分类号
摘要
引用
收藏
页码:221 / 251
相关论文
共 50 条
  • [31] Damping of three-dimensional waves on coating films dragged by moving substrates
    Barreiro-Villaverde, David
    Gosset, Anne
    Lema, Marcos
    Mendez, Miguel Alfonso
    [J]. PHYSICS OF FLUIDS, 2023, 35 (07)
  • [32] Optical Measurement of Three-Dimensional Structures in a Global Reference System
    Schmitt, Robert
    Schoenberg, Alexander
    Bertelsmeier, Felix
    [J]. TM-TECHNISCHES MESSEN, 2013, 80 (04) : 129 - 134
  • [33] Robust optimization of attenuation bands of three-dimensional periodic frame structures
    L. H. M. S. Ribeiro
    V. F. Dal Poggetto
    J. R. F. Arruda
    [J]. Acta Mechanica, 2022, 233 : 455 - 475
  • [34] Three-dimensional scattering of seismic waves from topographical structures
    Reinoso, E
    Wrobel, LC
    Power, H
    [J]. SOIL DYNAMICS AND EARTHQUAKE ENGINEERING, 1997, 16 (01) : 41 - 61
  • [35] Solitary waves in three-dimensional crystal-like structures
    Arevalo, Edward
    [J]. NEW JOURNAL OF PHYSICS, 2010, 12
  • [36] Existence of edge waves along three-dimensional periodic structures
    Nazarov, Sergey A.
    Videman, Juha H.
    [J]. JOURNAL OF FLUID MECHANICS, 2010, 659 : 225 - 246
  • [37] Modeling of net structures exposed to three-dimensional waves and current
    Lader, PF
    Fredheim, A
    [J]. OPEN OCEAN AQUACULTURE: FROM RESEARCH TO COMMERCIAL REALITY, 2003, : 177 - 189
  • [38] Three-dimensional model of waves passing submerged porous structures
    Lee, JF
    Chen, PI
    [J]. PROCEEDINGS OF THE NINTH (1999) INTERNATIONAL OFFSHORE AND POLAR ENGINEERING CONFERENCE, VOL III, 1999, 1999, : 363 - 367
  • [39] Robust optimization of attenuation bands of three-dimensional periodic frame structures
    Ribeiro, L. H. M. S.
    Dal Poggetto, V. F.
    Arruda, J. R. F.
    [J]. ACTA MECHANICA, 2022, 233 (02) : 455 - 475
  • [40] On the transition from two-dimensional to three-dimensional water waves
    Dias, F
    Haragus-Courcelle, M
    [J]. STUDIES IN APPLIED MATHEMATICS, 2000, 104 (02) : 91 - 127